# SDR SWAA2018082024296

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER 3RD VERTICAL STIFFENER AFT ON RIB AT STA 120.3, CRACKED APPROXIMATELY 1" ABOVE LOWER SURFACE.  R&R STIFFENER PER AMM.
